Homogeneous subsets of the real line
Compositio Mathematica, Tome 46 (1982) no. 1, pp. 3-13
Cet article a éte moissonné depuis la source Numdam
@article{CM_1982__46_1_3_0,
author = {Van Mill, Jan},
title = {Homogeneous subsets of the real line},
journal = {Compositio Mathematica},
pages = {3--13},
year = {1982},
publisher = {Martinus Nijhoff Publishers},
volume = {46},
number = {1},
mrnumber = {660152},
zbl = {0514.54011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1982__46_1_3_0/}
}
Van Mill, Jan. Homogeneous subsets of the real line. Compositio Mathematica, Tome 46 (1982) no. 1, pp. 3-13. http://geodesic.mathdoc.fr/item/CM_1982__46_1_3_0/